# SDR TSAA0251177

- Difficulty date: August 15, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Part time: 36,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT BS 380 BETWEEN STRINGER 28L AND 28R.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER,  AIRCRAFT RETURNED TO SERVICE.
